# SDR CA110317004

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,810 hours
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE, PN 212-015-501-115 WITH TTSN 2986 .4 HR WAS REMOVED FROM HELICOPTER ON OCTOBER 20 2010 & SENT INTO FACILITY IN FEBRUARY 2011.  BLADE WAS SENT IN FOR INSPECTION & FULL CHORD SKIN & HONEYCOMB CORE REPAIR AT STATION 244.0 - 253.0 UPON INSPECTION, A LINE WAS NOTICED IN THE PAINT RUNNING CHORD WISE IN A STRAIGHT DIRECTION AT STATION 143.0.  THE PAINT WAS CAREFULLY REMOVED TO DISCOVER A CRACK LINE IN THE ALUMINUM SKIN RUNNING CHORD WISE 14 INCHES IN LENGTH, RUNNING FROM FWD EDGE OF TE SPAR TOWARDS MAIN SPAR AREA.  BLADE WAS PLACED ON STANDS WITH LOWER SURFACE FACING UPWARD & FLEXED IN TENSION TO OBSERVE AN OPEN SKIN CRACK OF 14 INCHES IN LENGTH.  BLADE WAS REJECTED & SCRAPPED, THE OPERATOR WAS INFORMED OF ACTION & DEFECT.  WAS AT CTCC FACILITY ON MARCH 16 2011 TO TAKE NUMEROUS PICTURES & LOG CARD COPIES & COPY OF ORIGINAL AUTHORIZED RELEASE CERTIFICATE FOR HIS FURTHER INVESTIGATION.
